Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation
Matematičeskie zametki, Tome 2 (1967) no. 5, pp. 531-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_5_a10,
author = {M. G. Gasymov and V. V. Zhikov and B. M. Levitan},
title = {Conditions for discreteness and finiteness of the negative spectrum of {Schr\"odinger's} operator equation},
journal = {Matemati\v{c}eskie zametki},
pages = {531--538},
year = {1967},
volume = {2},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_5_a10/}
}
TY - JOUR AU - M. G. Gasymov AU - V. V. Zhikov AU - B. M. Levitan TI - Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation JO - Matematičeskie zametki PY - 1967 SP - 531 EP - 538 VL - 2 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1967_2_5_a10/ LA - ru ID - MZM_1967_2_5_a10 ER -
%0 Journal Article %A M. G. Gasymov %A V. V. Zhikov %A B. M. Levitan %T Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation %J Matematičeskie zametki %D 1967 %P 531-538 %V 2 %N 5 %U http://geodesic.mathdoc.fr/item/MZM_1967_2_5_a10/ %G ru %F MZM_1967_2_5_a10
M. G. Gasymov; V. V. Zhikov; B. M. Levitan. Conditions for discreteness and finiteness of the negative spectrum of Schrödinger's operator equation. Matematičeskie zametki, Tome 2 (1967) no. 5, pp. 531-538. http://geodesic.mathdoc.fr/item/MZM_1967_2_5_a10/